Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 25, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 12, 2016, 3:11 PM MDT for Albany County, Converse County, Platte County, Wyoming. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2016, 3:11 PM MDT (21:11 UTC)
- Expired
- Jun 12, 2016, 4:00 PM MDT
- In force
- 49 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Albany County, WY, Converse County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 119 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:15 PM MDT | HAIL 2.5 | 7 Wnw Wheatland, WY | TENNIS BALL HAIL REPORTED TO FALL FOR A FEW MINUTES. |
| Jun 12, 3:30 PM MDT | HAIL 1.75 | 5 Nw Wheatland, WY | REPORT RECEIVED VIA FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 9.2 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -499 J/kg
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
695 WUUS55 KCYS 122111 SVRCYS WYC001-009-031-122200- /O.NEW.KCYS.SV.W.0025.160612T2111Z-160612T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 311 PM MDT SUN JUN 12 2016 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CONVERSE COUNTY IN EAST CENTRAL WYOMING... NORTHWESTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING... NORTHEASTERN ALBANY COUNTY IN SOUTHEASTERN WYOMING... * UNTIL 400 PM MDT * AT 311 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTVIEW CIRCLE...OR 8 MILES NORTHWEST OF WHEATLAND...MOVING NORTH AT 35 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... WHEATLAND...SIBLEY PEAK...HARRIS PARK...WESTVIEW CIRCLE...LAKEVIEW NORTH AND ESTERBROOK. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 80 AND 107. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && LAT...LON 4205 10496 4203 10522 4239 10543 4245 10498 TIME...MOT...LOC 2111Z 172DEG 29KT 4211 10511 HAIL...1.25IN WIND...<50MPH $$ CLAYCOMB
1 follow-up statement
056
WWUS55 KCYS 122144
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
344 PM MDT SUN JUN 12 2016
WYC001-009-031-122200-
/O.CON.KCYS.SV.W.0025.000000T0000Z-160612T2200Z/
CONVERSE WY-PLATTE WY-ALBANY WY-
344 PM MDT SUN JUN 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHERN CONVERSE...NORTHWESTERN PLATTE AND NORTHEASTERN ALBANY
COUNTIES...
AT 343 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF SIBLEY PEAK...OR 24 MILES NORTHWEST OF WHEATLAND...MOVING NORTH AT
35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. 60MPH WIND GUSTS WERE REPORTED 11 MILES
NORTH OF WHEATLAND.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SIBLEY PEAK...HARRIS PARK AND ESTERBROOK.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 84 AND
107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4211 10496 4208 10519 4239 10543 4245 10498
TIME...MOT...LOC 2143Z 172DEG 29KT 4237 10516
HAIL...1.75IN
WIND...60MPH
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 11:40 AM MDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jun 12, 11:40 AM MDT, 3 hours 31 minutes before
Area Forecast Discussion...UPDATED National Weather Service Cheyenne WY 1140 AM MDT SUN JUN 12 2016 .UPDATE... Issued at 1050 AM MDT Sun Jun 12 2016 Scattered showers and thunderstorms will develop over southeast Wyoming and western Nebraska Panhandle this afternoon. Already starting to cumulus development over the snowy and sierra madre ranges. Should see a few thunderstorms by early this afternoon and then increasing into coverage through the afternoon. There is a chance for at least a few severe thunderstorms today. Effective shear will be around 40kts and most unstable CAPE between 1000-2000 j/kg. Overall the severe threat is low but currently thinking there will be a few severe thunderstorms this afternoon/early evening. The main threats would be wind gusts to around 60 mph and 1 inch hail or slightly bigger. && .SHORT TERM...(Today through Tuesday) Issued at 330 AM MDT Sun Jun 12 2016 Current surface observations across Wyoming show a weak cold front slowly moving southward across the state and position just north of Douglas and Lusk. This front will continue to slide southward today as the upper level ridge axis will gradually weaken east of the forecast area. High res models show a disturbance aloft drifting over the area in the afternoon. These features will combine with low to midlevel instability resulting in another round of afternoon showers and thunderstorms. Most high res models show a large complex of thunderstorms developing over extreme southeast Wyoming this evening and gradually moving east...producing large amounts of rain. This will need to be closely monitored today since the activity looks MCS-like in structure as it moves across western Nebraska. Increased POP between 30 to 60 percent for scattered/numerous showers and tstorms. High temperatures in the 70s to mid 80s today will likely occur late this morning or early this afternoon and then fall into the 60s as thunderstorm activity becomes more widespread. Monday may be a pretty busy day across the area as all models show an enhanced threat of severe weather across the southeast Wyoming and all of western Nebraska...Especially southeast of a line from Laramie to Lusk. All the ingredients appear to be there for a decent outbreak of thunderstorms...as the Pacific upper level trough moves into Utah and western Colorado. Large hail...strong winds...very heavy rainfall...and frequent cloud to ground lightning appear to be the main threats. With EHI indices around 1 to 2 through Monday afternoon and evening...can not rule out a few tornadoes as well east of the Laramie range. Increased POP and added severe wording in the forecast through late Monday evening. By Tuesday...conditions are expected to improve from west to east as the upper level trough moves overhead and east of the forecast area by the afternoon. Can not rule out an isolated thundershower across the eastern plains. Otherwise...temperatures will begin to moderate as an upper level ridge builds over the rockys and drier air moves into the forecast area. .LONG TERM...(Tuesday night through Saturday) Issued at 213 AM MDT Sun Jun 12 2016 Southwest flow will prevail with a nearly stationary upper trough over the Northwest CONUS. A low level thermal ridge builds over the CWA Wednesday through Saturday, with temperatures warming to above seasonal normals. 700mb temperatures are progged from 14C to 17C, with daytime high temperatures rising into the 80s to mid 90s for the valleys and plains. Precipitation-wise, subsidence, warm layer aloft and lack of large scale lift will preclude deep convection, even over the higher terrain. The ECMWF does show light QPF Friday associated with a weak shortwave lifting northeast across the north-central high plains, and inserted small PoP for northern NE Panhandle. Otherwise, it will be dry. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1140 AM MDT Sun Jun 12 2016 Scattered showers and isolated thunderstorms already developing across eastern Colorado into the southern Nebraska Panhandle late this morning...moving northeast. Carried periodic MVFR visibilities for Laramie...Cheyenne...Sidney and Alliance this afternoon into the early evening due to passing showers and thunderstorms...and put mention of vicinity thunderstorms for Scottsbluff and Chadron this afternoon and early evening. NAM pushing hard for fog across Cheyenne and the southern Nebraska Panhandle early tomorrow morning...but other guidance namely the GFS (which has a low probability of detection) and the HRRR (which has a higher POD) doesn't offer fog and low stratus tonight. Given wind directions fog for those areas is not out of the realm of possibility given potential of lingering moisture in the wake of this afternoons thunderstorms...but for now confidence not high enough to include in the forecast. && .FIRE WEATHER... Issued at 251 AM MDT Sun Jun 12 2016 No fire weather concerns through the middle of the week. Cooler temperatures are expected through Tuesday as a cold front moves across the area early this morning...and then stalls near the mountains. Precipitation chances and thunderstorm coverage will increase today and Monday...with the best chance of widespread wetting rainfall Monday and Monday night as an upper level disturbance moves north and east across southeast Wyoming and western Nebraska. && .HYDROLOGY... Issued at 213 AM MDT Sun Jun 12 2016 Most of the snowpack above 9500 feet has melted off from the recent warm temperatures. Runoff will maintain high water levels though along the Upper North Platte River at Saratoga and Sinclair, Wyoming, as well as the Laramie River at Laramie, Wyoming early this week. Cooler temperatures above 9500 feet the next few days will decrease snowmelt rates somewhat. Water levels along the Lower North Platte River will remain steady or slowly recede due to reduced reservoir releases upstream in southeast Wyoming. There will be a threat for locally heavy rain from thunderstorms today and Monday east of the Laramie Range. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && UPDATE...SML SHORT TERM...TJT LONG TERM...MJ AVIATION...JG FIRE WEATHER...TJT HYDROLOGY...MJ
Hazardous weather outlook, Jun 12, 10:55 AM MDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1055 AM MDT SUN JUN 12 2016 WYZ103>106-109>117-131000- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 1055 AM MDT SUN JUN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON OVER THE MOUNTAINS AND SPREAD EAST ONTO THE ADJACENT FOOTHILLS AND VALLEYS BY LATE AFTERNOON. GUSTY WINDS TO 50 MPH...SMALL HAIL...FREQUENT LIGHTNING AND BRIEF MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON...ESPECIALLY OVER THE HIGHER TERRAIN. GUSTY WINDS TO 50 MPH...SMALL HAIL...FREQUENT LIGHTNING AND BRIEF MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT. NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 131000- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1055 AM MDT SUN JUN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON OVER THE MOUNTAINS AND SPREAD EAST ONTO THE PLAINS BY LATE AFTERNOON. GUSTY WINDS TO 60 MPH...HAIL UP TO ONE INCH...FREQUENT LIGHTNING AND MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE WITH A FEW STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON EVENING ALONG AND EAST OF THE LARAMIE RANGE. SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...MAINLY EAST OF A LINE FROM LUSK TO LARAMIE. THE MAIN THREATS WILL BE LARGE HAIL...LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS TO 60 MPH. A FEW TORNADOES WILL BE POSSIBLE OVER THE WESTERN NEBRASKA PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.
In the hours before
Local storm report, Jun 12, 2:01 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
201 PM MDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 1 S CHEYENNE 41.13N 104.79W
06/12/2016 E0.88 INCH LARAMIE WY PUBLIC
HAIL SIZE REPORTED TO BE LARGER THAN NICKELS AND JUST
UNDER THE SIZE OF QUARTERS.
&&
JGLocal storm report, Jun 12, 2:05 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
205 PM MDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 2 S CHEYENNE 41.12N 104.79W
06/12/2016 E1.50 INCH LARAMIE WY PUBLIC
&&
JGSpecial weather statement, Jun 12, 2:34 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
234 PM MDT SUN JUN 12 2016
WYZ118-119-122115-
EAST LARAMIE COUNTY WY-CENTRAL LARAMIE COUNTY WY-
234 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
315 PM MDT...
AT 234 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF HILLSDALE...OR 15 MILES EAST OF CHEYENNE...MOVING EAST
AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BURNS AND CARPENTER.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 374 AND
387.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4106 10468 4117 10459 4122 10434 4100 10428
4100 10451
TIME...MOT...LOC 2034Z 277DEG 18KT 4109 10451
CLAYCOMBLocal storm report, Jun 12, 2:48 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL 3 S CHEYENNE 41.10N 104.79W
06/12/2016 E1.25 INCH LARAMIE WY PUBLIC
&&
JGLocal storm report, Jun 12, 2:51 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
251 PM MDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL 5 S CHEYENNE 41.07N 104.79W
06/12/2016 E1.25 INCH LARAMIE WY PUBLIC
&&
JGLocal storm report, Jun 12, 2:58 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
258 PM MDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL 7 SW WHEATLAND 41.98N 105.06W
06/12/2016 E1.00 INCH PLATTE WY TRAINED SPOTTER
&&
JGThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:26 PM MDT | Special Weather Statement | CYS | Niobrara | 64 min |
| Jun 12, 1:08 PM MDT | Special Weather Statement | CYS | Laramie | 52 min |
| Jun 12, 1:38 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 52 min |
| Jun 12, 1:45 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 45 min |
| Jun 12, 2:17 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 43 min |
| Jun 12, 2:34 PM MDT | Special Weather Statement | CYS | Laramie | 41 min |
| Jun 12, 2:51 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 24 min |
| Jun 12, 3:19 PM MDT | Tornado Warning | CYS | Albany, Converse, Platte | 26 min |
| Jun 12, 3:44 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 46 min |
| Jun 12, 3:46 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 13 min |
| Jun 12, 4:53 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 21 min |
| Jun 12, 5:38 PM MDT | Flash Flood Warning | CYS | Goshen | 3 hr |
| Jun 12, 5:40 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 35 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.